An isoperimetric inequality for the area of plane regions defined by binary forms
Compositio Mathematica, Volume 92 (1994) no. 2, p. 115-131
@article{CM_1994__92_2_115_0,
     author = {Bean, Michael A.},
     title = {An isoperimetric inequality for the area of plane regions defined by binary forms},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {2},
     year = {1994},
     pages = {115-131},
     zbl = {0816.11026},
     mrnumber = {1283225},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_2_115_0}
}
Bean, Michael A. An isoperimetric inequality for the area of plane regions defined by binary forms. Compositio Mathematica, Volume 92 (1994) no. 2, pp. 115-131. http://www.numdam.org/item/CM_1994__92_2_115_0/

1 Abramowitz, M. and Stegun, I., Handbook of Mathematical Functions, Dover, 1965.

2 Ahlfors, L.V., Complex Analysis, 3rd edition, McGraw-Hill, New York, 1979. | MR 510197 | Zbl 0395.30001

3 Bean, M.A., Areas of Plane Regions Defined by Binary Forms, Ph.D. Thesis, University of Waterloo, 1992.

4 Beardon, A.F., The Geometry of Discrete Groups, Springer, New York, 1983. | MR 698777 | Zbl 0528.30001

5 Bombieri, E. and Schmidt, W.M., On Thue's equation, Invent. Math., 88 (1987) 69-81. | MR 877007 | Zbl 0614.10018

6 Dickson, L.E., Algebraic Invariants, Wiley, New York, 1914. | JFM 45.0196.10

7 Hardy, G.H., Littlewood, J.E., and Polya, G., Inequalities, Cambridge, 1952. | JFM 60.0169.01 | MR 46395

8 Gunning, R.C., Introduction to Holomorphic Functions of Several Variables, Wadsworth & Brooks-Cole, 1990. | Zbl 0699.32001

9 Hooley, C., On binary cubic forms, J. reine angew. Math., 226 (1967) 30-87. | MR 213299 | Zbl 0163.04605

10 Hormander, L., An Introduction to Complex Analysis in Several Variables, 3rd edition, North-Holland, Amsterdam, 1990. | MR 1045639 | Zbl 0685.32001

11 Mahler, K., Zur Approximation algebraischer Zahlen III, Acta Math., 62 (1933) 91-166. | JFM 60.0159.04 | Zbl 0008.19801

12 Mueller, J. and Schmidt, W.M., Thue's equation and a conjecture of Siegel, Acta Math., 160 (1988) 207-247. | MR 945012 | Zbl 0655.10016

13 Mueller, J. and Schmidt, W.M., On the Newton Polygon, Mh. Math., 113 (1992) 33-50. | MR 1149059 | Zbl 0770.12001

14 Salmon, G.C., Modern Higher Algebra, 3rd edition, Dublin, 1876, 4th edition, Dublin, 1885 (reprinted 1924, New York).

15 Schmidt, W.M., Thue equations with few coefficients, Trans. Amer. Math. Soc., 303 (1987) 241-255. | MR 896020 | Zbl 0634.10017

16 Stewart, C.L., On the number of solutions of polynomial congruences and Thue equations, J. Amer. Math. Soc., 4 (1991) 793-835. | MR 1119199 | Zbl 0744.11016

17 Thue, A., Uber Annaherungswerte algebraischer Zahlen, J. reine angew. Math., 135 (1909) 284-305. | JFM 40.0265.01

18 Van Der Waerden, B.L., Algebra, Volumes 1 and 2, Springer, 1991. | MR 865346